| Model Number |
MA60AC |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during intraocular lens (iol) implantation, there was a big scratch on the iol optic with no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified associated products were used.The company model is only qualified for use in the company (a) and (b) cartridges.The product investigation could not identify a root cause for the reported complaint.The product was not returned.It is unknown if qualified associated products were used.The company model is only qualified for use in the company (a) and (b) cartridges.The instruction for use (ifu) instructs: company foldable intraocular lenses iols are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The ifu instructs that a company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).